It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Beauty & Cosmetics Message Board

What happened to my skin???


Post New Thread   Reply Reply
LinkBack Thread Tools Search this Thread
Old 07-23-2015, 04:45 PM   #1
Jsong121
Newbie
(male)
 
Join Date: Jul 2015
Posts: 1
Jsong121 HB User
What happened to my skin???

My skin has always been very smooth and soft but a couple days ago I went on vacation and forgot to bring my cetaphil moisturizing LOTION which is my daily moisturizer. My trip was to South Korea to visit family..so I actually bought cetaphil moisturizing CREAM and I used it after my shower that night. The next morning, I wake up and my skin feels extremely rough sort of like sandpaper. It s been three days since then and I ve been using aveeno daily moisturizer but it hasn t done anything..I excercise a lot and eat healthy and my skin looks smooth but feels very rough. Can anyone explain what s happening? (18 Y/O Male)

 
Reply With Quote
Sponsors Lightbulb
   
Old 07-25-2015, 05:48 AM   #2
MSNik
Senior Veteran
(female)
 
Join Date: Sep 2006
Location: USA
Posts: 12,313
MSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB User
Re: What happened to my skin???

Jsong,
There is no difference in the mositurizing lotion than the cream, except that the cream is heavier and has more humectant, which is the moisturizer in it. This isnt causing you to feel like sandpaper, something else is.

ITs possible you are allergic to something. Possibly even the detergent in the pillow case you are sleeping on. If the laundry is using a ton of bleach, that can cause it too. Are you staying in a hotel? That usually means tons of bleach in the laundry. If you are swimming in a pool, the chlorine in the pool can do this as well.

Give you skin a break for a week. Just use a gentle cleanser and nothing else and let it breathe. See what happens...Dont try to scrub the sandpaper feelign away, as you will just aggravate your skin further. Let it rest. Keep it clean and stay out of the sun if possible. Wear a hat if you have to be outside.

You should feel a difference in a few days.
MSNik
__________________
RRMS- dx 05

 
Reply With Quote
Reply Reply




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:51 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!